MAUDE Adverse Event Report: MEDARTIS AG APTUS; 2.8 TRILOCK DIST.HUM.PL POST.LAT. 15H, R

MEDARTIS AG APTUS; 2.8 TRILOCK DIST.HUM.PL POST.LAT. 15H, R
Model Number A-4856
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plate complied with all quality requirements (dhr) at the time of release.Based on the provided details, the reported postoperative breakage cannot be linked to a manufacturing issue.Since the beginning of 2018, not a single complaint has been submitted regarding article a-4856.54.Postoperative x-ray images were provided.A conclusive root cause could not be established and further actions were not initiated.
 
Event or Problem Description
This event occurred in (b)(6).The patient sustained a fracture of the posterolateral aspect of the distal humerus at the proximal end, specifically at the compression foramen.The surgeon removed the two previously implanted plates[?]the medial and posterolateral[?]and replaced them with new implants.In addition, two intramedullary screws were inserted to provide supplementary support.Date of first surgery: (b)(6) 2026, date of second surgery: (b)(6) 2026.

Brand Name
APTUS
Common Device Name
2.8 TRILOCK DIST.HUM.PL POST.LAT. 15H, R
Manufacturer (Section D)
MEDARTIS AG
hochbergerstrasse 60e
basel, basel city 4057
SZ  4057
Manufacturer Contact
lidija krebs
hochbergerstrasse 60e
basel, basel city 4057
SZ   4057
MDR Report Key25426291
Report Number3003236702-2026-00010
Device Sequence Number5988737
Product Code HRS
UDI-Device Identifier07630008440282
UDI-Public07630008440282
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112560
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberA-4856
Device Catalogue NumberA-4856.54
Device Lot Number25454443
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Initial Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown